PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 1 | 1-7
Tytuł artykułu

Remarks on absolutely regular and regular $K'{M_p}$-distributions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
&nbspAbstract. We give the definition of $K'{M_P}$ regular distributions and some characterizations of absolutely regular and regular $K'{M_p}$-distributions.
Słowa kluczowe
Rocznik
Tom
54
Numer
1
Strony
1-7
Opis fizyczny
Daty
wydano
1991
otrzymano
1987-05-30
poprawiono
1988-03-06
poprawiono
1989-02-20
poprawiono
1990-02-05
Twórcy
  • Institute of Mathematics, University of Novi Sad, Ilije Đuričića 4, 21000 Nsvl Sod, Yugoslavia
Bibliografia
  • [1] I. M. Gel'fand and G. E. Shilov, Generalized Functions, Vol. 2, Spaces of Fundamental and Generalized Functions, Acad. Press, New York-London 1968.
  • [2] P. Dierolf, Some locally convex spaces of regular distributions, Studia Math. 77 (1984), 393-412.
  • [3] C. Kliś and S. Pilipović, Remarks on absolutely regular and regular tempered distributions, Publ. Inst. Math. Beograd (to appear).
  • [4] S. Pilipović, On regular K'{M_p}-distributions, Ann. Polon. Math. 48 (1988), 31-39.
  • [5] L. Schwartz, Théorie des Distributions, Hermann, Paris 1966.
  • [6] Z. Szmydt, On regular tempered distributions, Studia Math. 44 (1972), 309-314.
  • [7] Z. Szmydt, Characterization of regular tempered distributions, Ann. Polon. Math, 16 (1983), 255-258.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.desklight-676c63c3-2d62-4022-87c7-5a041d85f299
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.